# SDR QXEA2009111600942

- Difficulty date: November 10, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,316 hours, 15,031 cycles
- Engine: Ge CF348C5B1
- Engine time: 19,094 hours, 14,065 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: 9912196101
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MASTER WARNING L COWL A/I DUCT MSG WITH AURAL WARNING. SHUTDOWN NR 1 ENGINE AND DIVERTED.  LANDING UNEVENTFUL.  LEAK TESTED LT COWL ANTI-ICE DUCTING IAW AMM 30-20-60-780-801-A02, C/W FIM TASKS IAW 30-21-00-810-802-A01. REPLACED NR1 ANTI-ICE DUCT LEAK DETECTION TRANSDUCER IAW AMM 30-22-03-000-400-801-A01. LK CK AND OPS CKS GOOD. RETURNED TO SERVICE.
